can someone out there help? I was taking effexor 150mg twice a day i got switched to venlafaxine 75mg because of insurrance a couple of months ago an now the pill has got a very bitter taste an i also am having concentration problems big time along with some very awful thoughts which i never had before plz hellp me
Call your doctor right away and tell him/her - especially about the awful thoughts. If you're doctor's office is closed and you cannot deal with the awful thoughts, please go to the emergency room, let them know what you are taking and the symptoms you are experiencing. When in doubt, call 911 or go to the emergency room. Don't worry about feeling silly or embarrassed, just GO.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.